Alert archive / New York / Small Craft Advisories in 2009

Small Craft Advisory 103, NWS Buffalo, NY

December 20, 2009

NWS Buffalo, NY issued this small craft advisory at Dec 20, 2009, 9:58 AM EST. It took effect at Dec 20, 2009, 5:00 PM EST. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2009, 9:58 AM EST (14:58 UTC)
In effect from
Dec 20, 2009, 5:00 PM EST
Expired
Dec 21, 2009, 3:14 AM EST
In force
10 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

008 
WHUS71 KBUF 201458
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
958 AM EST SUN DEC 20 2009



LOZ043-044-202300-
/O.CAN.KBUF.SC.Y.0102.000000T0000Z-091220T1600Z/
/O.NEW.KBUF.SC.Y.0103.091220T2200Z-091221T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
958 AM EST SUN DEC 20 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO
5 AM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 5 AM
EST MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-201600-
/O.CAN.KBUF.SC.Y.0102.000000T0000Z-091220T1600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
958 AM EST SUN DEC 20 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE SUBSIDED TO BELOW SMALL CRAFT CRITERIA.

$$
3 follow-up statements
054 
WHUS71 KBUF 202049
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EST SUN DEC 20 2009

LOZ043-044-210500-
/O.CON.KBUF.SC.Y.0103.091220T2200Z-091221T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
349 PM EST SUN DEC 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
383 
WHUS71 KBUF 210244
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
944 PM EST SUN DEC 20 2009

LOZ043-044-211000-
/O.CON.KBUF.SC.Y.0103.000000T0000Z-091221T1000Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
944 PM EST SUN DEC 20 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EST MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
063 
WHUS71 KBUF 210814
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
314 AM EST MON DEC 21 2009

...FRESH NORTHWESTERLIES ON LAKE ONTARIO LATE TODAY INTO TUESDAY...

.A RELATIVELY TIGHT SURFACE PRESSURE GRADIENT BETWEEN A DEEP STORM
OVER THE CANADIAN MARITIMES AND HIGH PRESSURE OVER NORTHERN
ONTARIO WILL PRODUCE MODERATE TO FRESH NORTHWESTERLIES ACROSS LAKE
ONTARIO TODAY. THESE WINDS WILL PICK UP A BIT TONIGHT AS WAVES
WILL BUILD TO AT LEAST 4 FEET. THE FRESH NORTHWESTERLIES WILL
PERSIST DEEP INTO TUESDAY WITH WAVES REMAINING AT OR ABOVE 4 FEET. 

LOZ043-044-211615-
/O.CAN.KBUF.SC.Y.0103.000000T0000Z-091221T1000Z/
/O.NEW.KBUF.SC.Y.0104.091221T2100Z-091222T2100Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
314 AM EST MON DEC 21 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
4 PM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 4 PM
EST TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 20, 6:56 AM EST, 3 hours 2 minutes earlier.

Area forecast discussion, Dec 20, 6:56 AM EST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
656 AM EST SUN DEC 20 2009

.SYNOPSIS...
THE MAJOR EAST COAST BLIZZARD WILL MOVE OUT TO SEA TODAY AS A WEAK
RIDGE PROVIDES A CONTINUATION OF DRY AND SEASONABLY COLD WEATHER TO
WESTERN AND CENTRAL NEW YORK TODAY. A MID LEVEL DISTURBANCE WILL
MOVE BY JUST TO THE NORTH OF THE GREAT LAKES LATER MONDAY AND MONDAY
NIGHT AND BRING A CHANCE OF A LITTLE LIGHT SNOW TO WESTERN NEW YORK,
WITH SOME LAKE ENHANCEMENT POSSIBLE SOUTH OF BUFFALO MONDAY NIGHT
AND TUESDAY MORNING. ANOTHER RIDGE SHOULD BUILD ACROSS THE AREA AND
PROVIDE DRY WEATHER FROM LATER TUESDAY THROUGH THURSDAY. A MORE
SIGNIFICANT LOW WILL MOVE INTO THE CENTRAL GREAT LAKES ON CHRISTMAS
DAY AND BRING SOME PRECIPITATION TO OUR REGION WITH MILDER AIR AND
AN INCREASING CHANCE OF RAIN.

&&

.NEAR TERM /THROUGH TONIGHT/...
MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THE DEPARTING COASTAL LOW
ARE STILL SPILLING BACK ACROSS WESTERN AND CENTRAL NEW YORK EARLY
THIS MORNING. THESE CLOUDS WILL THIN OUT LATER THIS MORNING AND
DURING THE AFTERNOON ONLY TO BE REPLACED BY A LOWER STRATO-CU DECK
THAT IS DEVELOPING IN THE COLDER NORTHWEST FLOW BEHIND THE LOW.
THEREFORE...STILL EXPECT MOSTLY CLOUDY SKIES TO BE THE RULE ACROSS
MOST OF THE CWA TODAY. AS THE BOUNDARY LAYER WINDS BACK MORE TO THE
NORTHWEST DURING THE AFTERNOON...A LIMITED RESPONSE FROM THE LAKES
IS POSSIBLE.

TONIGHT...THE POTENTIAL FOR SOME LAKE EFFECT SNOW WILL INCREASE A
BIT...ESPECIALLY SOUTHEAST OF LAKE ERIE WHERE THE NAM12 PROFILES
SHOW PLENTY OF MOISTURE AND FAVORABLE SNOW GROWTH BELOW THE
INVERSION. BASED ON THIS...WILL INDICATE 1 TO 2 INCH ACCUMULATIONS
FOR PARTS OF THE SOUTHERN TIER.

SOUTHEAST OF LAKE ONTARIO...THE LOW LEVEL MOISTURE DOES NOT LOOK AS
FAVORABLE...ALTHOUGH THE NAM12 DOES HINT AT A POSSIBLE UPSTREAM
CONNECTION TO GEORGIAN BAY WHICH COULD GENERATE MORE STEADY SNOW
SHOWERS ACROSS PARTS OF THE GENESEE VALLEY AND FINGER LAKES. FOR
NOW...WILL STILL MAINTAIN CHANCE POPS WITH LITTLE OR NO
ACCUMULATION.

THE REST OF THE AREA WILL JUST SEE MOSTLY CLOUDY SKIES TONIGHT WITH
TEMPERATURES RANGING FROM ABOUT 10 DEGREES EAST OF LAKE ONTARIO TO
THE LOWER 20S ACROSS THE LAKE PLAINS.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
LATEST NAM AND GFS RUNS CONTINUE TO TAKE A POTENT MID LEVEL VORTEX
FROM THE UPPER LAKES MONDAY ACROSS LAKE ONTARIO LATE MONDAY NIGHT
AND EARLY TUESDAY. SURFACE REFLECTION IS VERY WEAK WITH THIS
FEATURE...WITH JUST A COMBINATION SYNOPTIC SCALE/LAKE AGGREGATE
TROUGH DROPPING SOUTHEAST ACROSS THE AREA MONDAY NIGHT. GIVEN THE
STRENGTH OF THE MID LEVEL SYSTEM SEEN IN HEIGHT AND POTENTIAL
VORTICITY FIELDS...SUSPECT THE SURFACE RESPONSE MAY END UP BEING
MORE ROBUST THAN CURRENTLY FORECAST IN MODEL DATA. THE SYSTEM MAY
BRING SOME LIGHT SNOW SHOWER ACTIVITY TO MUCH OF THE AREA. OF
GREATER IMPORTANCE HOWEVER...IF THERE IS A STRONGER SURFACE
RESPONSE...IE...A SFC TROF...WINDS MAY BACK TO 250-260 FROM BUFFALO
SOUTHWARD AND ALIGN SUFFICIENTLY AHEAD OF THE SYSTEM TO ALLOW LAKE
ENHANCEMENT TO OCCUR EAST OF LAKE ERIE MONDAY EVENING. HAVE GONE
WITH THIS SCENARIO IN THE GRIDS/ZFP...WITH AN AREA OF LIKELY POPS
FROM BUF AREA DOWN THROUGH THE WESTERN SOUTHERN TIER DURING THE
FIRST HALF OF MONDAY NIGHT. AS FOR ACCUMS...WENT WITH INCH OR LESS
BUF AND NORTH...BUT STRIP OF 1-3 ALONG CHAUT RIDGE...WHICH COULD
EVEN BE MORE LIKE 2-4. NO BIG DEAL BUT ADVISORY LEVEL CRITERIA
CANNOT BE RULED OUT. WILL HAVE TO WATCH THIS POTENTIAL AS WE DRAW
CLOSER TO THE EVENT.

ON TUESDAY THE POTENT MID LEVEL VORTEX WILL QUICKLY MOVE ACROSS NEW
ENGLAND AND OUT TO SEA. FLOW WILL BECOME NORTHWEST BEHIND THIS
FEATURE WITH ANOTHER FRESH BATCH OF MODIFIED COLD AIR MOVING BACK
INTO THE REGION. THIS MAY ALLOW SOME VERY LIMITED LAKE EFFECT AGAIN
ON NORTHWEST FLOW TO THE SOUTH AND SOUTHEAST OF THE LAKES...BUT
AGAIN THE AIRMASS LOOKS VERY DRY...AND THIS SHOULD KEEP LAKE EFFECT
ORGANIZATION AND INTENSITY IN CHECK. WILL JUST GO WITH CHANCE POPS
AT THIS POINT.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
PRETTY GOOD CONSENSUS NOW IN THE WED-THURS TIME FRAME AS BOTH 00Z
GFS AND ECMWF KEEP OUR REGION IN DRY SLOT OF SUBSIDENCE BETWEEN
RETROGRADING UPPER LOW OVER QUEBEC AND SYSTEM STUCK IN LOWER
PLAINS. COULD SEE SOME CLOUD AND LOW CHC POPS DROPPING INTO ST LAWR
VALLEY FROM QUEBEC LOW BUT THATS ABOUT IT. WIND FIELDS AND TEMPS NOT
CONDUCIVE TO LK RESPONSE EITHER DAY SO WILL SIMPLY GO WITH P-M CLDY
SKIES LIGHT WINDS AND TEMPS IN U20S/L30S...PERHAPS A BIT MILDER THURS.
LOW LEVEL INVERSION WILL BE PRESENT DURING THESE SHORTEST DAYS OF
THE YEAR THOUGH SO IT WILL BE TOUGH TO GET MUCH SUNSHINE...BUT
OVERALL A COUPLE OF BENIGN DAYS.

FORECAST GETS A BIT MORE UNCERTAIN FOR CHRISTMAS-SATURDAY TIME
FRAME...ALTHOUGH OPERATIONAL 00Z GFS AND ECMWF AND NOW CAN GEM ARE
IN FAIRLY GOOD AGREEMENT NOW IN TAKING PRIMARY LOW UP INTO CENTRAL
LAKES CHRISTMAS DAY...THEN WEAKENING IT AS IT RUNS INTO UPPER
DIFFLUENT AREA OVER ONTARIO DUE TO NEGATIVE NAO. THIS GIVES WAY TO A
COASTAL RESPONSE...BUT IT NOW APPEARS THAT MID AND UPPER LEVEL
WARMTH WILL FLOOD NORTH AHEAD OF THE SYSTEM...AND THEN REMAIN IN THE
REGION FRIDAY. GFS IS STILL A FEW HOURS FASTER WITH THE INITIAL SHOT
OF PRECIP...XMAS EVE...WHILE OP ECMWF HOLDS IT OFF UNTIL AFTER 12Z
FRI...VERY CONSISTENT BY THE WAY...4 CONSEC RUNS. IN ANY CASE...THE
MOST PLAUSIBLE SCENARIO WOULD BE FOR AN INITIAL BURST OF
PRECIP...WHICH COULD BE SNOW BUT MORE LIKELY A MIX OR EVEN
RAIN...THEN A DRY SLOT LATER CHRISTMAS DAY AND NIGHT WITH A BIT OF
RAIN AND MILD...THEN COLDER AIR RETURNS ON SAT ON W-SW FLOW. THIS
WOULD NORMALLY INCREASE OUR POTENTIAL FOR LK EFFECT...BUT JUST NOT
AS COLD AS WE WOULD LIKE WITH GFS IN -5C RANGE AND EC ABOUT -8C BY
00Z SUN. STILL..WE SHOULD EVENTUALLY SEE SNOW SHOWERS BY LATER SAT
OR SUN NEXT WEEKEND.

WITH THIS IN MIND...WILL JUST BROADBRUSH RAIN OR SNOW FOR FRI INTO
SAT...INCREASING POPS TO 50 FOR NOW. FUTURE SHIFTS WILL BETTER
DEFINE AS WE GET CLOSER.

AN INTERESTING NOTE...BARE GROUND IN BUF NOW AND CHANCES FOR WHITE
CHRISTMAS ARE BECOMING SLIM. WOULD NEED ACCUM SNOW MON NT...NOT
LIKELY...AND PERHAPS EARLY CHRISTMAS DAY BEFORE A CHANGE TO RAIN.
STAY TUNED.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
VFR CONDITIONS WILL PREVAIL THIS MORNING AS THE MID LEVEL CLOUDS
THIN OUT FROM WEST TO EAST AS THE COASTAL STORM CONTINUES TO LIFT
OUT INTO THE ATLANTIC. THE MODEL SOUNDINGS SHOW LOW LEVEL MOISTURE
INCREASING IN THE NORTHWEST FLOW BEHIND THE DEPARTING LOW. THIS MAY
CAUSE VFR CIGS TO LOWER MVFR DURING THE AFTERNOON...ESPECIALLY
ACROSS THE SOUTHERN TIER AND SOUTHEAST OF LAKE ONTARIO WHERE A FEW
LAKE EFFECT SNOW SHOWERS ARE POSSIBLE.

THE SNOW SHOWERS ARE EXPECTED TO BECOME BETTER ORGANIZED TONIGHT
ACROSS THE SOUTHERN TIER AS THE BOUNDARY LAYER WINDS BACK MORE TO
THE WEST AND TEMPERATURES COOL. MVFR CONDITIONS MAY LOWER TO IFR
TIMES VCNTY KJHW.

SOUTHEAST OF LAKE ONTARIO...SCATTERED SNOW SHOWERS WILL CONTINUE
AND POSSIBLY PICK UP AT TIMES VCNTY KROC IF AN UPSTREAM CONNECTION
TO GEORGIAN BAY OCCURS. OTHERWISE...MVFR TO VFR CIGS WILL PREVAIL.

OUTLOOK...
MONDAY...MVFR/IFR WITH A CHANCE OF SNOW...MAINLY ACROSS WESTERN NY.
TUESDAY...A CHANCE OF MVFR SNOW SHOWER EARLY...OTHERWISE MAINLY VFR.
WEDNESDAY AND THURSDAY...MAINLY VFR.

&&

.MARINE...
MODERATE NORTHERLY WINDS WILL DIMINISH TODAY AS THEY BACK TO
NORTHWEST...BUT WILL RETAIN SMALL CRAFTS ALONG THE SOUTH SHORE OF
LAKE ONTARIO THROUGH  11 AM THIS MORNING DUE TO RESIDUAL WAVE
EFFECTS.

WINDS WILL THEN BE GENERALLY LIGHT THROUGH MONDAY EVENING. NORTHWEST
WINDS WILL INCREASE LATER MONDAY NIGHT AND TUESDAY WITH A NEW
DELIVERY OF COLD AIR BRINGING A THREAT OF SMALL CRAFT CONDITIONS
ON LAKE ONTARIO FOR TUESDAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 11 AM EST THIS MORNING FOR
         LOZ042>044.

&&

SYNOPSIS...SFM
NEAR TERM...TJP
SHORT TERM...HITCHCOCK/SFM
LONG TERM...SFM
AVIATION...TJP
MARINE...SFM/TJP
Hazardous weather outlook, Dec 20, 5:12 AM EST, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
512 AM EST SUN DEC 20 2009

NYZ001>008-010>014-019>021-085-211015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
512 AM EST SUN DEC 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-211015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
512 AM EST SUN DEC 20 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

Nearby

Small Craft Advisories in New York, 2009Every small craft advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.